Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Could Be The Green Discharge With Cramps And Bloating?

I have this green coloured discharge from time to time, I also get period like cramps and bloating. I had an internal swab done at my local GP and it came back I had a Strep B infection. I took the course of antibiotics but it hasn't resolved anything. What else could this be?
Mon, 8 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hi
I've gone through your query and I can understand your anxiety.

Green vaginal discharge might be due to Bacterial vaginosis, chlamydia infection, yeast infection or even foreign body in the vagina etc.

If the antibiotics are not working out, then go ahead with change in the course of antibiotics such as flagyl for a week Or use candid V1 for 6days vaginal tablet

Also check you blood glucose levels

Avoid intake of oral contraceptives & using tampons as it might worsen the condition.

Maintain good hygiene & safe sex.

Hope I have answered your query. Let me know if I can assist you further. Take care.

Regards,
Dr. Yogapriya V, General and family physician.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Streptococcaceae


Loading Online Doctors....
What Could Be The Green Discharge With Cramps And Bloating?

Hi I ve gone through your query and I can understand your anxiety. Green vaginal discharge might be due to Bacterial vaginosis, chlamydia infection, yeast infection or even foreign body in the vagina etc. If the antibiotics are not working out, then go ahead with change in the course of antibiotics such as flagyl for a week Or use candid V1 for 6days vaginal tablet Also check you blood glucose levels Avoid intake of oral contraceptives & using tampons as it might worsen the condition. Maintain good hygiene & safe sex. Hope I have answered your query. Let me know if I can assist you further. Take care. Regards, Dr. Yogapriya V, General and family physician.